MathSciNet Relay Station
MathSciNet bibliographic data
MR1696579 (2000b:35114) 35K55 (35B40)
Lin, Zhigui; Xie, Chunhong; Wang, Mingxin The blow-up properties of solutions to a parabolic system with localized nonlinear reactions. Acta Math. Sci. (English Ed.) 18 (1998), no. 4, 413–420.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement